So did any one else have pain in there right side(liver) from taking to much Tylenol? Now that I am off the large doses iIam ok , but I wonder if any one else had some mild pains in there side while they were using anything with Tylenol in it?
I guess i am wondering how much tylenol your talking about.....I believe it's the acitamedaphin (SP?) that is the issue not supposed to exceed 4000 mgs per day... obviously many many people abuse that rule including me....I never had any pains I could relate to my liver fortunately.....are you detoxing?
hard to believe that i haven't had liver pains,usually its stomach pains. like avisg said get a blood test done.i went to my doctor last week,1st time with this doctor.,he said my liver wasen't enlarged,but wants to do a blood test next time to find out if my enzymes are to high etc.
even an ultra sound will not show liver problems
how did your doc come up with this diagnoses without blood work
when i was going through problems with hep c my gi doc
complete jerk btw
told me that there is no such thing as "liver" pain
but all of us at my hep forum proved that as bull
i suggest that you stop using loritab, give your body a fighting chance
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.